| Catalog Number |
705.43P |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that during a right eye vitrectomy, the tips of the ophthalmic forceps remained in the locked position even when the surgeon was not depressing the handle during an intraocular lens exchange procedure.The surgeon opened a second forceps but it also became stuck in the locked position.Two forceps received from same lot number.As a result, a third forceps was opened and successfully used to complete the procedure.The surgery was completed using a total of three end grasping forceps, and no patient harm was reported.This report is pertaining to first of two reports received from the initial reporter.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).